# SDR AALA2009010700276

- Difficulty date: January 7, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- Aircraft time: 42,886 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU- LOWER EMERGENCY LIGHT IN FIRST CLASS GALLEY MODULE INOPERATIVE. REPAIRED WIRING AT FIRST CLASS GALLEY MODULE.
